Extreme weight loss, night sweats, fear death
Hi Wray. I had a postpartum breakdown, many years ago. I had another terrible breakdown post-hysterectomy. I have hereditary hemochromatosis, and have been regularly donating blood to remove the iron excess. I have recently lost a lot of weight, and am now having difficulty gaining it back. My muscles are weak, and I am afraid I am starving. I have night sweats and terrible heart-pounding. I am now pretty much house-bound, and totally depressed. I also have kidney stones, and facial hair. I also have both high and low blood sugars. (more high recently) I have thyroid tests w/normal tsh, normal t4, low-in-the-range t3, and high reverse t3. I was taking a small amount of armour, but quit for fear that it was taxing my adrenals, and not really helping my thyroid. Plus I thought maybe I was having thyroid storm, because of the rapid weight loss. I also quit drinking coffee, because it seems to overstimulate my adrenals. My blood tests also show high estradiol 221 pg/ml, low parathyroid hormone (18 in a range of 15-65) low potassium, aldosterone tested but results not available yet, but I suspect it's high, because of the potassium loss. Also the test claims I have high AM cortisol (22.3 ug/dl in a range of 6.2 - 19.4.) MRI shows no adrenal masses, DHEA-sulfate shows mid-range, testosterone free 0.3 pg/ml, total 24 ng/dl, and progesterone very low, 0.8 ng/ml. I was putting progesterone on my skin until about 7 months ago, but quit because my estradiol had shot up to about 133 from 43 and so I thought the progesterone might be doing that. Plus I understand it's safer to use sublingually or transvaginally so it doesn't build up in the fat cells, but is delivered directly to the blood stream. Some doctors believe it builds up in the fat tissues, then ceases to be effective. (such as Jonathan Wright, and Dr. Mercola) I'm wondering if I need to take DIM or indole-3-carbinole to reduce the excess estrogen. I'm afraid if I take more progesterone, more estrogen will be produced. (because that's what seems to have happened the first time) Plus, since progesterone can cause weight loss, I'm afraid I'll starve even faster. I am suffering from extreme anxiety, depression, and feelings of hopelessness. I also have diarrhea or loose colored stools, making it difficult to get any nutrition from my food. Was diagnosed two years ago w/gastritis, esophagitis, hiatal hernia. I'm taking 5000 iu vit d3 powdered from lanolin, not every day, my vit d tested low (22) last test was 32, but that was 7 months ago. My regular doctor wants me to get a colonoscopy, but I can't seem to take any more stress of any kind. Also hope adrenal issues are from stress and not pituitary abnormality. Please advise if you can.